Alert archive / Indiana / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 307, NWS Louisville, KY
NWS Louisville, KY issued this severe thunderstorm warning at Jul 2, 2012, 8:08 PM EDT for Crawford County, Harrison County, Indiana. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 2, 2012, 8:08 PM EDT (00:08 UTC)
- Expired
- Jul 2, 2012, 8:35 PM EDT
- In force
- 27 min
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Crawford County, IN, Harrison County, IN
The radar
The Louisville radar (KLVX), 44 km from the middle of the area, began a volume at 00:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 0.1 hours before the alert went out and 240 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1255 J/kg
- Mixed-layer CIN
- -134 J/kg
- Mixed-layer LCL
- 1533 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 53 m²/s²
- 0-3 km storm-relative helicity
- 48 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
330 WUUS53 KLMK 030008 SVRLMK INC025-061-030050- /O.NEW.KLMK.SV.W.0307.120703T0008Z-120703T0050Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE LOUISVILLE KY 808 PM EDT MON JUL 2 2012 THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... EASTERN CRAWFORD COUNTY IN SOUTH CENTRAL INDIANA... WESTERN HARRISON COUNTY IN SOUTH CENTRAL INDIANA... * UNTIL 850 PM EDT * AT 806 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR CAREFREE...MOVING EAST AT 5 MPH. * THE SEVERE THUNDERSTORM WILL ALSO IMPACT... WYANDOTTE... PILOT KNOB... TORRENTIAL RAIN WILL ALSO OCCUR WITH THIS STORM...WITH RAINFALL AMOUNTS OF 1 TO 2 INCHES PER HOUR. PRECAUTIONARY/PREPAREDNESS ACTIONS... REPORT SEVERE WEATHER TO LOCAL LAW ENFORCEMENT OR POST YOUR REPORT TO THE NATIONAL WEATHER SERVICE LOUISVILLE FACEBOOK PAGE. && LAT...LON 3830 8621 3817 8627 3825 8640 3833 8633 TIME...MOT...LOC 0008Z 286DEG 4KT 3825 8631 WIND...HAIL 60MPH 1.00IN $$ 13
2 follow-up statements
575 WWUS53 KLMK 030028 SVSLMK SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 828 PM EDT MON JUL 2 2012 INC025-061-030050- /O.CON.KLMK.SV.W.0307.000000T0000Z-120703T0050Z/ HARRISON IN-CRAWFORD IN- 828 PM EDT MON JUL 2 2012 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 850 PM EDT FOR EASTERN CRAWFORD AND WESTERN HARRISON COUNTIES... AT 824 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR PILOT KNOB...AND WAS NEARLY STATIONARY. PENNY SIZE HAIL MAY ALSO ACCOMPANY THESE DAMAGING WINDS...AS WELL AS TORRENTIAL RAIN. * THE SEVERE THUNDERSTORM WILL IMPACT... PILOT KNOB... CAREFREE... WYANDOTTE... PRECAUTIONARY/PREPAREDNESS ACTIONS... REPORT SEVERE WEATHER TO MEDIA OR POST YOUR REPORT TO THE NATIONAL WEATHER SERVICE LOUISVILLE FACEBOOK PAGE OR TWITTER. && LAT...LON 3830 8621 3817 8627 3825 8640 3833 8633 TIME...MOT...LOC 0027Z 212DEG 7KT 3829 8629 WIND...HAIL 60MPH 0.75IN $$ 13
325 WWUS53 KLMK 030035 SVSLMK SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 835 PM EDT MON JUL 2 2012 INC025-061-030045- /O.CAN.KLMK.SV.W.0307.000000T0000Z-120703T0050Z/ HARRISON IN-CRAWFORD IN- 835 PM EDT MON JUL 2 2012 ...THE SEVERE THUNDERSTORM WARNING FOR EASTERN CRAWFORD AND WESTERN HARRISON COUNTIES IS CANCELLED... THE STORMS THAT PROMPTED THE WARNING HAVE WEAKENED AND ARE NO LONGER SEVERE. HOWEVER STRONG STORMS REMAIN IN THE AREA. THESE ARE CAPABLE OF PRODUCING HEAVY RAIN AND DANGEROUS LIGHTNING. REPORT SEVERE WEATHER TO THE MEDIA OR POST YOUR REPORT TO THE NATIONAL WEATHER SERVICE LOUISVILLE FACEBOOK PAGE OR TWEET US. LAT...LON 3830 8621 3817 8627 3825 8640 3833 8633 TIME...MOT...LOC 0035Z 212DEG 7KT 3830 8628 $$ 13
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 2, 7:55 PM EDT, 13 minutes earlier.
Area forecast discussion, Jul 2, 7:55 PM EDT, 13 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOUISVILLE KY 755 PM EDT MON JUL 02 2012 .Forecast Update... Issued at 753 PM EDT Mon Jul 2 2012 Updated the forecast to cancel the heat advisory early. With scattered to numerous convection over the area and multiple outflows, heat indices have cooled below advisory levels. Also tweaked POPs to better reflect ongoing convection. Expanded scattered t-storm area a little farther northeast based on convection firing along an outflow boundary moving northeast through the Louisville area as of 2350Z. We should continue to see marginally severe storms with gusty winds/hail through the evening hours. In addition, storms will contain a lot of lightning and produce copious amounts of rainfall. && .Short Term (This Evening through Tuesday night)... Issued at 320 PM EDT Mon July 2 2012 Main concern for this evening will deal with thunderstorm chances and continued hot conditions. A look at the current visible satellite imagery shows swelling Cu and a few showers and storms popping up across the area. Best area of coverage is expected to be west of I-65 where better moisture convergence has been ongoing all day. This is in response to a weak surface low over the middle Mississippi River Valley. A boundary of higher instability on the order of 1500-2500 J/KG is evident where moisture has pooled. A few of the strongest storms could go pulse severe, despite the lack of any real wind profile. The main threats will be damaging winds and large hail. Have upped coverage of thunderstorms to 40 percent through the early evening hours as colliding outflow boundaries will likely create a cluster of storms at times. Also of concern, temperatures are currently running in the lower to upper 90s. These temperatures combined with dew points in the mid to upper 60s is creating heat indices in the 103 to 108 range in the advisory area. Will leave this headline going through tonight. Will not extend heat advisory into tomorrow as temperatures are expected to be another couple of degrees cooler and convective chances could really wreak havoc on a temperature forecast. Tonight should see convection winding down in the late evening and overnight periods. East of I-65, expect storms to die off a couple of hours earlier as less moisture and instability will yield fewer storms. Looking for lows in the upper 60s and lower 70s. Tuesday should bring a return to scattered showers and thunderstorms as environment will be uncapped with weakening ridge. With the coverage of storms and more cloud cover, temperatures are expected to be a little cooler, topping out in the mid and upper 90s. Will keep the second half of Tuesday night dry with lows again in the upper 60s and lower 70s. .Long Term (Wednesday through Monday)... Issued at 300 PM EDT Mon Jul 2 2012 Center of the high pressure aloft will be more over the Mississippi River Valley Wednesday, continuing to allow for at least slight chances of storms as well as a little cooler thicknesses across our region. By the end of the work week, that ridge looks to build back into the Midwest, forcing the storm track more to our north. We may still see some storms over the Appalachians as well, but our forecast area looks to dry out and warm back up again for the weekend. The next chance for rain looks to come Monday as models continue to show troughing drop into south central Canada and forcing the ridge more into the Central and southern Plains. Do not see any reason right now not to keep highs well into the 90s for most of the period. Monday would be the exception, as that trough tries to get in here and lower thicknesses. Have the forecast going only to around 90 then. && .Aviation (00Z TAF Issuance)... Issued at 649 PM EDT Mon July 2 2012 The intense convection that had been plaguing BWG earlier has been on a definite downward trend since about 22Z, and this is expected to continue. Once the TAF period starts at 00Z there should just be some scattered remnants of the earlier activity, and those will fall apart in the first two or three hours of the TAF period. Overnight skies will be partly cloudy with light and variable winds. With all the rain that fell this evening, we will go ahead and throw in some MVFR BR for the early morning hours. On Tuesday the morning will be mostly clear, with scattered thunderstorms probably popping up again in the afternoon. At SDF the main concern is the gust front surging ahead of the BWG convection. Additional convection is bubbling up behind the gust front and the atmosphere ahead of the front is warm and unstable, so the thinking now is that the gust front will probably survive as far as SDF. Winds south of FTK were recorded gusting to 30 mph from the WSW as the front moved through. Will go with something similar to this in the SDF TAF for right now...will also keep an eye on FTK obs to see what they report and make any necessary last minute adjustments. Right now it looks like the gust front will reach SDF around 00Z, and that will be fine tuned as the front approaches as well. Otherwise, after the sun sets winds will go light and variable with partly cloudy skies. Then tomorrow some scattered afternoon convection is expected to develop once again. LEX has the quietest weather with no convection or gust fronts expected there. Tonight will be mostly clear with light and variable winds, and a few thunderstorms may develop tomorrow afternoon. && .LMK WATCHES/WARNINGS/ADVISORIES... IN...NONE. KY...NONE. Update...........AMS Short Term.......BJS Long Term........RJS Aviation.........13
Hazardous weather outlook, Jul 2, 8:00 PM EDT, 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 800 PM EDT MON JUL 2 2012 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-040300- ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-CRAWFORD IN- PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-BRECKINRIDGE KY- MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY-JEFFERSON KY- OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-SCOTT KY- HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY-FAYETTE KY-BOURBON KY- NICHOLAS KY-NELSON KY-WASHINGTON KY-MERCER KY-JESSAMINE KY-CLARK KY- LARUE KY-MARION KY-BOYLE KY-GARRARD KY-MADISON KY-BUTLER KY- EDMONSON KY-HART KY-GREEN KY-TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY- WARREN KY-SIMPSON KY-ALLEN KY-BARREN KY-MONROE KY-METCALFE KY- ADAIR KY-RUSSELL KY-CUMBERLAND KY-CLINTON KY- INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON... JASPER...MARENGO...TELL CITY...CORYDON...NEW ALBANY... JEFFERSONVILLE...HAWESVILLE...HARDINSBURG...BRANDENBURG... BEAVER DAM...LEITCHFIELD...ELIZABETHTOWN...FORT KNOX... MOUNT WASHINGTON...SHEPHERDSVILLE...LOUISVILLE...LA GRANGE... BEDFORD...NEW CASTLE...SHELBYVILLE...FRANKFORT...GEORGETOWN... CYNTHIANA...TAYLORSVILLE...LAWRENCEBURG...VERSAILLES...LEXINGTON... PARIS...CARLISLE...BARDSTOWN...SPRINGFIELD...HARRODSBURG... NICHOLASVILLE...WINCHESTER...HODGENVILLE...LEBANON...DANVILLE... LANCASTER...RICHMOND...MORGANTOWN...BROWNSVILLE...MUNFORDVILLE... GREENSBURG...CAMPBELLSVILLE...LIBERTY...STANFORD...RUSSELLVILLE... BOWLING GREEN...FRANKLIN...SCOTTSVILLE...GLASGOW...TOMPKINSVILLE... EDMONTON...COLUMBIA...JAMESTOWN...BURKESVILLE...ALBANY 800 PM EDT MON JUL 2 2012 /700 PM CDT MON JUL 2 2012/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...TONIGHT. SCATTERED TO NUMEROUS THUNDERSTORMS WILL CONTINUE THROUGHOUT THE EVENING HOURS MAINLY SOUTH AND WEST OF A SALEM INDIANA TO LOUISVILLE TO DANVILLE KENTUCKY LINE. THE STRONGEST STORMS WILL PRODUCE GUSTY WINDS...HAIL...CLOUD TO GROUND LIGHTNING AND BRIEF HEAVY RAIN. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED MAINLY DURING THE AFTERNOON AND EVENING HOURS ON TUESDAY. STRONG STORMS ARE POSSIBLE WITH GUSTY WINDS AND HAIL BEING THE MAIN THREATS. WITH HIGH PRESSURE BREAKING DOWN AND MOVING OUT OF THE OHIO VALLEY EARLY ON IN THE UPCOMING WEEK...ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED EACH AFTERNOON FROM TUESDAY THROUGH THURSDAY. ANY STORMS THAT DO DEVELOP WILL CONTAIN THE THREAT FOR DANGEROUS LIGHTNING AND GUSTY WINDS. TEMPERATURES ARE EXPECTED TO ONCE AGAIN RISE WELL ABOVE NORMAL FROM THE MIDDLE OF THE WEEK THROUGH THE WEEKEND AS STRONG MID LEVEL HIGH PRESSURE BUILDS BACK INTO THE AREA. FUTURE HEAT HEADLINES MAY BE NEEDED. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT INSTANCES OF DAMAGING WINDS AND HAIL TO THE NATIONAL WEATHER SERVICE OFFICE IN LOUISVILLE. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/LOUISVILLE (ALL LOWER CASE). BJS/AMS
In the hours before
Local storm report, Jul 2, 6:40 PM EDT, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
640 PM EDT MON JUL 02 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0555 PM TSTM WND DMG ROCHESTER 37.21N 86.89W
07/02/2012 BUTLER KY LAW ENFORCEMENT
TREES DOWN ON HIGHWAY 70 NEAR ROCHESTER.
&&
EVENT NUMBER LMK1200720
MRCLocal storm report, Jul 2, 6:46 PM EDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
646 PM EDT MON JUL 02 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0625 PM TSTM WND DMG HESTAND 36.65N 85.62W
07/02/2012 MONROE KY LAW ENFORCEMENT
TREES DOWN ON HIGHWAY 163.
&&
EVENT NUMBER LMK1200721
MRCSpecial weather statement, Jul 2, 6:51 PM EDT, 1 hour 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
651 PM EDT MON JUL 2 2012
KYC093-123-179-022320-
LARUE KY-NELSON KY-HARDIN KY-
651 PM EDT MON JUL 2 2012
...STRONG THUNDERSTORMS WITH DANGEROUS LIGHTNING...HEAVY RAIN...HALF
INCH HAIL...AND 40 MPH WINDS...
AT 647 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM ELIZABETHTOWN TO
HODGENVILLE...AND MOVING EAST AT 10 MPH.
FREQUENT CLOUD TO GROUND LIGHTNING...HEAVY RAIN WITH RAINFALL RATES
OF AROUND ONE INCH PER HOUR REDUCING VISIBILITIES TO LESS THAN ONE
MILE...HALF INCH HAIL...AND GUSTY WINDS OF AROUND 35 TO 40 MPH...ARE
EXPECTED WITH THESE STORMS.
* THESE STORMS WILL ALSO IMPACT...
HODGENVILLE...
ELIZABETHTOWN...
HOWARDSTOWN...
ATHERTONVILLE AND ROANOKE...
THESE STORMS WILL AFFECT INTERSTATE 65 IN KENTUCKY BETWEEN MILE
MARKERS 86 AND 94.
THESE STORMS WILL AFFECT THE WESTERN KENTUCKY (FORD) PARKWAY BETWEEN
MILE MARKERS 136 AND 137.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.
&&
LAT...LON 3750 8577 3765 8601 3776 8575 3760 8550
3757 8551
TIME...MOT...LOC 2251Z 255DEG 8KT 3765 8584 3758 8565
AMSLocal storm report, Jul 2, 6:52 PM EDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
652 PM EDT MON JUL 02 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0627 PM HAIL 5 E HESTAND 36.65N 85.53W
07/02/2012 E1.00 INCH MONROE KY LAW ENFORCEMENT
QUARTER SIZE HAIL WEST OF VERNON.
&&
EVENT NUMBER LMK1200722
MRCLocal storm report, Jul 2, 6:58 PM EDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
658 PM EDT MON JUL 02 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0650 PM HAIL 3 S ADYEVILLE 38.15N 86.78W
07/02/2012 M0.70 INCH PERRY IN TRAINED SPOTTER
DIME SIZE HAIL WAS COVERING THE GROUND.
&&
EVENT NUMBER LMK1200723
SCHOETTMERSpecial weather statement, Jul 2, 7:46 PM EDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
746 PM EDT MON JUL 2 2012
KYC091-030030-
HANCOCK KY-
646 PM CDT MON JUL 2 2012
...THUNDERSTORM WITH VERY HEAVY RAIN AFFECTING NORTHERN HANCOCK
COUNTY...
AT 643 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR HAWESVILLE AND COVERING ALL OF NORTHERN
HANCOCK COUNTY...MOVING SOUTHEAST AT ONLY 5 MPH.
FREQUENT LIGHTNING...HEAVY RAIN WITH RAINFALL RATES OF AROUND ONE
INCH PER...HALF INCH HAIL...AND GUSTY WINDS TO 40 MPH...ARE EXPECTED
WITH THIS STORM.
* THIS STORM WILL ALSO IMPACT...
HAWESVILLE...
CHAMBERS...
LEWISPORT...
SUNNY CORNER AND SKILLMAN...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS OCCURRING. EXPECT PONDING OF WATER ON LOCAL
ROADWAYS. DRIVERS SHOULD SLOW DOWN AND TURN ON THEIR HEADLIGHTS IF
ENCOUNTERING HEAVY RAINS.
IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.
&&
LAT...LON 3794 8697 3794 8691 3799 8686 3800 8682
3790 8675 3789 8671 3791 8669 3788 8665
3785 8666 3777 8682 3784 8686 3783 8690
3784 8692 3788 8690 3790 8692 3789 8698
3790 8699
TIME...MOT...LOC 2345Z 321DEG 6KT 3791 8681
13The office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 3, 3:33 PM EDT | Excessive Heat Warning | LMK | Clark, Crawford, Dubois, Floyd, Harrison, Jefferson and 4 more | 4 days |
Nearby
Severe Thunderstorm Warnings in Indiana, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.